# SDR MTNA20140225008H

- Difficulty date: February 25, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 29,013 hours, 29,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S5367121729402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB, CORRODED OUT OF LIMITS.  REPLACED WEB IAW SRM.
